I am going to appologize for the length of this post right off the bat, but I need help and all the "ologists" are passing the buck. In 1994 I had a almost complete thyroidectomy, the surgeon left a tiny bit to eliminate the need of calcium therapy. In 1998 I was diagnosed with Fibro. Sometime in the late 90's or so they said I nolonger needed my thryroid pills as the tiny remnents of the gland were functioning! 2007 parathyroid tumor diagnosed after 3yrs of joint pain, heart palps, pvc's, dizzy spells, passing out, baance issues, nausea, benign, removed awesome! 2010 I went to the doctor with the same symptoms as the parathyroid ( could be thyroid too but honestly I had a 1yr old and don't remember my symptoms in 94) My Parathyroid levels were high, calcium borderline high, calcium very low and thyroid high. At that time I was placed on thyroid meds and all other symptoms dismissed as fibro. Early 2011 I returned to the doctor as the exorcist, I was foul to say the least as I was frustrated and in so much pain. Again, Fibro was the diagnosis and I was given Gabapentine for Fibro... nice releif to an extent for pain/swelling/restless leg and mego does of vit d for 8wks. June 2011 finally got in to the Endocrine doc who upped the thyroid meds, added mego vitamin d for 8wks and then continuing vit d daily. I have completed 4 mego does of vit d 50,000 iu weekly for 8wks each time with ongoing 2000 iu daily. my vit d is at 30 finally but i have to maintain the daily vit d. In early 2012 I discovered a thyroid nodule, had ultrasounf with led to the FNA with benign results and a wait and see answer. March 2012 found a thyroid nodule ultrasoung led to benign FNA with a wait and see approach... May of this year I went to the doc again as the exorcist and my gabapentine was doubled, no other changes. Since then my symptoms continue to get worst: light headed,dizzy, heart palps, pain head to toe, shakes, unexplained fever, choking sensation esp with liquids, shortness of breath (extreme), double vision... I am so frustrated! Today went in because I have a very noticeably enlarged thyroid-- so not only did it grow back it functions and is enloarged to the point they think it is hashimotos again and will need surgery! (i had ladbs, manyh labs, drawn today and am awaiting the results) But my thyroid in march 2012 t4 was 2.23 which in 2011 when this started was 6.75. PLEASE HELP I will take any info suggestions anything!
I don't think these are related but I had a blood clot in dec 2011(DVT left calf which has now cleared) all cardio work ups incl cario cath show no heart disease as a cause for pvc etc I have been tested in last month for blood disorders none ms negative mri lupus low possitve result they consider to be negative- nothing makes sense.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.